# SDR BAQA088186

- Difficulty date: July 9, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N199SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6396
- Aircraft time: 5,850 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 365A3118100451
- Part serial: M1979
- Condition: Debonded
- Location: Main Rotor
- Part time: 484 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAR ARM BUSHING DEBONDED.  REPLACED WITH SERVICEABLE UNIT.  THIS PART WAS SENT TO AEC DIRECTLY FROM OUR SITE IN ROCHESTER, IN W/O A MMIR.
